# SDR QXEA200701080

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 15,436 hours, 15,590 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2318: NR 1 ENGINE OIL TEMP IN RED AT 110 DEGREES C ON CLIMB THROUGH 8000-9000 FT.  CLOSED NR 1 ENGINE INTAKE BYPASS DOOR PER CHECKLIST.  NR 1 OIL TEMP DECREASED INTO GREEN ARC TEMPS.  REMAINED IN RED ARC 3-4 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE BYPASS VALVE AND PERFORMED LEAK AND OPS CHECK ON NR 1 ENGINE OIL TEMP SYSTEM.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
